# SDR 29GA2016070500002

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 36,000 hours, 39,763 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED F/A PANEL ARM LIGHT INOPERATIVE.  R & R GE85 BULB NO FIX.  REMOVED LOWER TRIM PANEL TO ACCESS CONNECTOR PLUG, CLEANED AND RESEATED CONNECTOR PLUG, OPS CHECKED GOOD IAW AMM CHAPTER 33-50-00.
